Fast algorithms for discrete polynomial transforms


Potts, Daniel ; Steidl, Gabriele ; Tasche, Manfred


URL: http://ub-madoc.bib.uni-mannheim.de/13624
Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Mathematics of Computation
Issue number: Nr. 67
Page range: 1577 - 1590
Place of publication: Providence, RI
Publishing house: American Mathematical Soc.
ISSN: 0025-5718
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik u. Informatik (Steidl -2011)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Potts, Daniel ; Steidl, Gabriele ; Tasche, Manfred (1998) Fast algorithms for discrete polynomial transforms. Mathematics of Computation Providence, RI Nr. 67 1577 - 1590 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item